Vol. 94, No. 1, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Projective representations of finite groups in cyclotomic fields

Hans Opolka

Vol. 94 (1981), No. 1, 207–210
Abstract

It is known that every complex projective representation of a finite group is realizable in a cyclotomic field Q(ξk). This note is concerned with the problem of finding the minimal k with this property and gives a partical answer in this direction.

Mathematical Subject Classification 2000
Primary: 20C25
Secondary: 12A57
Milestones
Received: 7 December 1979
Published: 1 May 1981
Authors
Hans Opolka